i like to sing and drink gin. (crommelynk) wrote in vaginapagina,
i like to sing and drink gin.
crommelynk
vaginapagina

Microgestin Fe 1.5/30 questions!!!!

Hello all!!! Excuse me if this email avoids correct terminology. I'm extremely new to this whole oral contraceptives business and could not get in touch with my gynecologist to ask these questions so... here we go! 

I just started taking microgestin almost exactly 2 weeks and three days ago. Everything has been absolutely fine accept for the last few days I have started bleeding. I'm on my last week of green pills, and therefore I assumed that I was not supposed to get my period until I was on the very last week of the pill pack, or the brown/tan pills. I had to take PlanB last month, and had my period for two weeks... I feel almost exactly the same as I did when I was on PlanB, meaning that my PMS symptoms have been intensified through out the first week of bleeding, and the blood is lighter red, not super dark red, even though its like a regular/lighter period. 

I'm assuming that this whole bleeding thing isn't ridiculously serious. Is it safe to say that my body is just reacting to the hormones blah blah blah and its confused? Or, should I be worried? and- WILL I REALLY HAVE TO HAVE MY PERIOD AGAIN FOR TWO WEEKS??  :(

Also- this may be kind of a stupid question but, if indeed I stop bleeding, and have sex sans condom on the week that I'm on the brown/tan pills, will I be protected?

If anyone has any knowledge about any of this (which I'm sure some of you will!) please please please let me know!!!!

Thanks so much!  
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment